How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I have type 2 diabeties, ptsd and anxiety from my military

Customer Question

Hello. I have type 2 diabeties, ptsd and anxiety from my military service. Today i am very exhausted, so confused it is hard to speak, type this and listen to anything or anyone. Also fainted twice today I am not sure why, it didn't feel like my sugar caused it. I am scared, I can usual maintain it well and my numbers are ok, nineties. I also have double vision off and on, no balance , as well as hearing issues, when I get weak i can barely hear anything it ia like my ears are (either ringing which happens from some damage in Iraq)but the scariest part is it sounds like my ears are full of concrete I don't know what to do. N please hwlp
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.
Hello
Go right to the ER.
Have someone take you.
Don't simply blame this on anxiety.
Diabetes is serious, you could have low blood sugar from medication.
Heart rhythm problems are possible and you should have an EKG.
Go get an exam and labs now.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.